HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Minimal vertical singular diffusion preventing overturning for the Burgers equation

Files in This Item:
pre552.pdf958.77 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83697

Title: Minimal vertical singular diffusion preventing overturning for the Burgers equation
Authors: Giga,M.-H Browse this author
Giga, Y. Browse this author
Issue Date: Jul-2002
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 552
Start Page: 1
End Page: 18
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69301
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University